# SDR SWAA2021091598002

- Difficulty date: July 24, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CR OUTER SURFACE DELAMINATION; 14' FROM I/B END; 8.25' FROM FWD EDGE ; / [01] PART/MATERIAL IDENTIFIED IAW SRM 53-60-70-0I-1 FIG 2 TABLE 2 ITEM 6 . 7/16 DIA DELAMINATION EXCEEDS THE ALLOWABLE LIMITS AS GIVEN IN SRM 53-60-70-1A-1 PARA 4 A (6) . REPAIR TO BE PERFORMED IAW SRM 51-70-05-2R-2 AS GIVEN IN SRM 53-60-70-2R-1 PARA 4 D REF TABLE 201; [02] VALIDATED REPAIR PER SRM 51-70-05-2R-2; [03] PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION STEPS IAW SRM 51-70-05-2R-2 PARA 4 STEPS A ; B ; & C .; [04] APPLIED AN ALTERNATIVE CORE REPAIR AS GIVEN IN SRM 51-70-05-2R-11 PARA 4 STEPS A-D REF CURE IAW SRM 51-70-04-2R-0 TABLE 204 ;6 HOUR AT ROOM TEMP. PER SRM 51-70-05-2R-2 PARA 4 D; [05] BMS 8-78 STYLE 120 GLASS LOT 1454844-1 & BMS 5-129 GR5 ADHESIVE LOT 1457270-4. FABRICATED REPAIR PLIES . LAID UP THE REPAIR ;VACUUM BAGGED ;LEAK CHECKED & SET TO CURE IAW SRM 51-70-05-2R-2 PARA 4 STEPS F G & H; [06] USING CALL TOOL HOT BONDER ID NCX000526 SN 12051216 . CURED THEN EXAMINED THE REPAIR IAW SRM 51-70-05-2R-2 PARA 4 STEP I .; [07] REJECT- REPAIR TO 194CR OUTER SURFACE 14' FROM I/B END 8.25' FROM FWD EDGE WAS ACCOMPLISHED WITHOUT QC DAMAGE REMOVAL VERIFICATION GENERATED FAULT TTG8Q005Z3UY; [08] NO FURTHER UPDATES REQUIRED FOR THIS FAULT; INITIAL REPAIR REJECTED AND WILL BE REMOVED AND REPAIRED ON FAULT TTG8Q005Z3UY.; [09] VERIFIED THIS FAULT WILL BE ACCOMPLISHED ON FAULT TTG8Q005Z3UY
